# SDR UIEA2022092601046

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,965 hours
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FOUND LEFT AND RIAGHT OVERHEAD EMERGENCY LIGHTS IN COCKPIT INOP.(  RELAMPED LIGHTS , OPS CHECKS NORMAL IAW AMM 33-51-11.  )
